# SDR DALA2016102607716

- Difficulty date: April 16, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 44,763 hours, 5,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING K CHECK, FOUND SEAT TRACK CORRODED AT FRAME 17, Y1456.  REPLACED THE SEAT TRACK IAW ER/A 523624-14.
